# SDR EIA2001160

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND FORWARD CARGO COMPARTMENT AT BS 800 STRINGER 47R CORRODED.  BLENDED OUT CORROSION AND REPAIRED STRINGER PER SRM 53-10-03.  (M)
